Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Petechiae covering my abdomen, chest, breasts and upper arms. Can pollen and dust cause this ?

i have recently noticed petechiae covering my abdomen , chest , breasts and upper arms. i havent really noticed anything else odd, except for some slight weight gain . im a 45 yr old f female who smokes and i have a rather physically demanding job. i also have allergies, which i ve never seen a physician for, but seem to be dust and pollen related. i dont know whether that would contribute to the petechiae or not. thank you for your time.
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  466
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Dust/ pollen by allergy doesn't cause petechiae on skin. It may cause difficulty in breathing/ large erythematous rash called as "urticaria".
You should consult with dermatologist.
Your petechiae may or may not be related with dust/ pollen
This may be entirely different disease.
Dr. Mayank Bhargava
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor